# SDR IPXA2020020325703

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F5357153020090
- Condition: Bent
- Location: Frames 58-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGTHS COMPARTMENT - INTERCOSTAL AFT OF DOOR ENTRY IS BENTR&R INTERCOSTAL IAW SRM 51-40-21
